# SDR HEEA086551

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,601 hours
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 457400MA1311
- Part serial: 1519
- Condition: Inoperative
- Location: Vert Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR INTERMITTENTLY INOPERATIVE AND WILL READ 300 FEET PER MINUTE ERROR. TO BE SENT TO VENDOR FOR REPAIR.
